# SDR SWAA2022051895181

- Difficulty date: April 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: 142NWA
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 142NWA AT AFT CARGO COMPARTMENT 2022-210927.EVALUATED CRACK ACCESS PANEL 142NWA AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=0.70IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-805 PARAGRAPH 3.F. TOOL USED= CALIPER P/N: 500-197-30; S/N: A21042060; DUE DATE: 11-AUG-22;CORRECTED STEP 1EVALUATED CRACK ACCESS PANEL 142NWA AFT CARGO COMPARTMENT AND FOUND WITHIN LIMITS TO REPAIR AS PER B737-700 AMM 25-52-00-200-806 PARAGRAPH 6.D. (3) (4). DAMAGE SIZE: L=0.70IN; AND REPAIRED AS PER B737-700 AMM 25-52-01-300-805 PARAGRAPH 4.F.
